# SDR REXA2016073101512

- Difficulty date: July 31, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 21,490 hours, 14,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD FWD AND AFT MOUNT ATTACH ANGLES ARE CORRODED.  REMOVED & REPLACED THE ATTACH ANGLES IAW SRM 51-42-06-001-001-A01.                                 
"
